| Model Number |
10604 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The 75% stenosed target lesion was located in the non-tortuous and moderately calcified left main to left anterior descending artery.Following stent deployment in the left main-circumflex artery, a 4.00x24mm synergy ii drug-eluting stent was advanced but failed to cross.The device was removed and it was noted that some stent struts had lifted.The procedure was completed with a non-bsc stent.There were no patient complications reported.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 4.00 x 20 mm stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent found stent damage.Stent struts from the mid region of the stent was noted to be lifted from their crimped position and pulled distally.The undamaged crimped stent od (outer diameter) was measured was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage on the distal end of the tip.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description